MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference# 1627487-2019-06970.It was reported the patient¿s right lead and burr hole cap was removed due to an infection at the lead site.Postoperatively, the patient was treated with antibiotic therapy which resolved the infection.The patient re-implanted on (b)(6) 2019.
 
Event or Problem Description
Related manufacturer reference# 1627487-2019-06970.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYS.
Common Device Name
BURR HOLE COVER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8702012
Report Number1627487-2019-06969
Device Sequence Number13945126
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2020
Device Model Number6010
Device Lot Number6478979
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;